# SDR AALA202408203354

- Difficulty date: July 7, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Part serial: 6104972
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP CEILING PANEL EMERGENCY LIGHT HOUSING. REPLACED CEILING PANEL EMERGENCY LIGHT HOUSING.
